# SDR AU970096

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Valve
- Part number: 8151GAF
- Condition: Leaking
- Location: Engine Fuel Dist
- Component: Rroyce, FILTERCOVER
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE LP FUEL FILTER DRAIN VALVE LEAKING FROM FLANGE AREA
